메뉴 건너뛰기




Volumn 46, Issue 2, 2005, Pages

On the monotonicity of scalar curvature in classical and quantum information geometry

Author keywords

[No Author keywords available]

Indexed keywords


EID: 17044394722     PISSN: 00222488     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.1834693     Document Type: Article
Times cited : (16)

References (41)
  • 1
    • 0003657906 scopus 로고
    • Stochasticity and partial order. Doubly stochastic maps and unitary mixing
    • Reidel, Dordrecht
    • Albert, P. M. and Uhlmann, A., "Stochasticity and partial order. Doubly stochastic maps and unitary mixing," in Mathematics and its Applications (Reidel, Dordrecht, 1982), Vol. 9.
    • (1982) Mathematics and Its Applications , vol.9
    • Albert, P.M.1    Uhlmann, A.2
  • 3
    • 0242389781 scopus 로고    scopus 로고
    • Monotone Riemannian metrics on density matrices with nonmonotone scalar curvature
    • Andai, A., "Monotone Riemannian metrics on density matrices with nonmonotone scalar curvature," J. Math. Phys. 44, 3675-3688 (2003).
    • (2003) J. Math. Phys. , vol.44 , pp. 3675-3688
    • Andai, A.1
  • 5
    • 45149144980 scopus 로고
    • Majorization, doubly stochastic matrices, and comparison of eigenvalues
    • Ando, T., "Majorization, doubly stochastic matrices, and comparison of eigenvalues," Linear Algebr. Appl. 118, 163-248 (1989).
    • (1989) Linear Algebr. Appl. , vol.118 , pp. 163-248
    • Ando, T.1
  • 6
    • 21344478420 scopus 로고
    • Majorization and inequalities in matrix theory
    • Ando, T., "Majorization and inequalities in matrix theory," Linear Algebr. Appl. 199, 17-67 (1994).
    • (1994) Linear Algebr. Appl. , vol.199 , pp. 17-67
    • Ando, T.1
  • 8
    • 0041490566 scopus 로고    scopus 로고
    • Geometrization of statistical mechanics
    • Brody, D. and Hughston, L., "Geometrization of statistical mechanics," Proc. R. Soc. London, Ser. A 455, 1683-1715 (1999).
    • (1999) Proc. R. Soc. London, Ser. A , vol.455 , pp. 1683-1715
    • Brody, D.1    Hughston, L.2
  • 9
    • 0001173383 scopus 로고
    • Geometrical aspects of statistical mechanics
    • Brody, D. and Rivier, N., "Geometrical aspects of statistical mechanics," Phys. Rev. E 51, 1006-1011 (1995).
    • (1995) Phys. Rev. E , vol.51 , pp. 1006-1011
    • Brody, D.1    Rivier, N.2
  • 10
    • 0003688765 scopus 로고
    • (American Mathematical Society, Providence, RI) [translation from the Russian edited by Lev J. Leifman]
    • Čencov, N. N., Statistical Decision Rules ana Optimal Inference (American Mathematical Society, Providence, RI, 1982) [translation from the Russian edited by Lev J. Leifman].
    • (1982) Statistical Decision Rules Ana Optimal Inference
    • Čencov, N.N.1
  • 11
    • 0033177340 scopus 로고    scopus 로고
    • The scalar curvature of the Bures metric on the space of density matrices
    • Dittmann, J., "The scalar curvature of the Bures metric on the space of density matrices," J. Geom. Phys. 31, 16-24 (1999).
    • (1999) J. Geom. Phys. , vol.31 , pp. 16-24
    • Dittmann, J.1
  • 12
    • 0034371393 scopus 로고    scopus 로고
    • On the curvature of monotone metrics and a conjecture concerning the Kubo-Mori metric
    • Dittmann, J., "On the curvature of monotone metrics and a conjecture concerning the Kubo-Mori metric," Linear Algebr. Appl. 315, 83-112 (2000).
    • (2000) Linear Algebr. Appl. , vol.315 , pp. 83-112
    • Dittmann, J.1
  • 13
    • 17044387054 scopus 로고    scopus 로고
    • personal communication
    • Dittmann, J., personal communication, 2002.
    • (2002)
    • Dittmann, J.1
  • 15
    • 0242505360 scopus 로고    scopus 로고
    • 2-spaces
    • Disordered and Complex Systems, edited by P. Sollich et al. (AIP, Melville, NY)
    • 2-spaces," in Disordered and Complex Systems, AIP Conference Proceedings 553, edited by P. Sollich et al. (AIP, Melville, NY, 2001), pp. 129-139.
    • (2001) AIP Conference Proceedings , vol.553 , pp. 129-139
    • Gibilisco, P.1    Isola, T.2
  • 16
    • 0035562586 scopus 로고    scopus 로고
    • A characterisation of Wigner-Yanase skew information among statistically monotone metrics
    • Gibilisco, P. and Isola, T., "A characterisation of Wigner-Yanase skew information among statistically monotone metrics," Infinite Dimen. Anal., Quantum Probab., Relat. Top. 4, 553-557 (2001).
    • (2001) Infinite Dimen. Anal., Quantum Probab., Relat. Top. , vol.4 , pp. 553-557
    • Gibilisco, P.1    Isola, T.2
  • 17
    • 0242473141 scopus 로고    scopus 로고
    • Wigner-Yanase information on quantum state space: The geometric approach
    • Gibilisco, P. and Isola, T., "Wigner-Yanase information on quantum state space: The geometric approach," J. Math. Phys. 44, 3752-3762 (2003).
    • (2003) J. Math. Phys. , vol.44 , pp. 3752-3762
    • Gibilisco, P.1    Isola, T.2
  • 18
    • 4644294438 scopus 로고    scopus 로고
    • On the characterization of paired monotone metrics
    • Gibilisco, P. and Isola, T., "On the characterization of paired monotone metrics," Ann. Inst. Stat. Math. 56, 369-381 (2004).
    • (2004) Ann. Inst. Stat. Math. , vol.56 , pp. 369-381
    • Gibilisco, P.1    Isola, T.2
  • 20
    • 17044408459 scopus 로고    scopus 로고
    • Analytical and geometrical properties of statistical connections in information geometry
    • edited by A. Beghi et al. (Il Poligrafo Padova, Italy)
    • Gibilisco, P. and Pistone, G., "Analytical and geometrical properties of statistical connections in information geometry," in Mathematical Theory of Networks and Systems, edited by A. Beghi et al. (Il Poligrafo Padova, Italy, 1999), pp. 881-914
    • (1999) Mathematical Theory of Networks and Systems , pp. 881-914
    • Gibilisco, P.1    Pistone, G.2
  • 23
    • 0012458021 scopus 로고    scopus 로고
    • Noncommutative extension of the information geometry II
    • Plenum, New York
    • Hasegawa, H. and Petz, D., "Noncommutative extension of the information geometry II," in Quantum Communications and Measurement (Plenum, New York, 1997), pp. 109-118.
    • (1997) Quantum Communications and Measurement , pp. 109-118
    • Hasegawa, H.1    Petz, D.2
  • 24
    • 0009140173 scopus 로고    scopus 로고
    • Curvature in the geometry of canonical correlation
    • Hiai, F., Petz, D., and Toth, G., "Curvature in the geometry of canonical correlation," Stud. Sci. Math. Hung. 32, 235-249 (1996).
    • (1996) Stud. Sci. Math. Hung. , vol.32 , pp. 235-249
    • Hiai, F.1    Petz, D.2    Toth, G.3
  • 25
    • 0038203618 scopus 로고    scopus 로고
    • Information geometry of the spherical model
    • Janke, W., Johnston, D. A., and Kenna, R., "Information geometry of the spherical model," Phys. Rev. E 67, 046106 (2003).
    • (2003) Phys. Rev. E , vol.67 , pp. 046106
    • Janke, W.1    Johnston, D.A.2    Kenna, R.3
  • 26
    • 0013148911 scopus 로고
    • On the geometrical structure of the generalized quantum Gibbs states
    • Janyszek, H., "On the geometrical structure of the generalized quantum Gibbs states," Rep. Math. Phys. 24, 11-19 (1986).
    • (1986) Rep. Math. Phys. , vol.24 , pp. 11-19
    • Janyszek, H.1
  • 27
    • 0000295764 scopus 로고
    • Riemannian geometry and the thermodyamics of model magnetic systems
    • Janyszek, H. and Mrugala, R., "Riemannian geometry and the thermodyamics of model magnetic systems," Phys. Rev. A 39, 6515-6523 (1989).
    • (1989) Phys. Rev. A , vol.39 , pp. 6515-6523
    • Janyszek, H.1    Mrugala, R.2
  • 28
    • 0005144725 scopus 로고    scopus 로고
    • Geometry of quantum states: Dual connections and divergence functions
    • Jenčová, A., "Geometry of quantum states: Dual connections and divergence functions," Rep. Math. Phys. 47, 121-138 (2001).
    • (2001) Rep. Math. Phys. , vol.47 , pp. 121-138
    • Jenčová, A.1
  • 29
    • 0003023917 scopus 로고    scopus 로고
    • The Convenient Setting of Global Analysis
    • American Mathematical Society, Providence, RI
    • Kriegl, A. and Michor, P. W., The Convenient Setting of Global Analysis, Mathematical Surveys and Monographs, Vol. 53 (American Mathematical Society, Providence, RI, 1997).
    • (1997) Mathematical Surveys and Monographs , vol.53
    • Kriegl, A.1    Michor, P.W.2
  • 30
    • 84968519073 scopus 로고
    • Some convexity and subadditivity properties of entropy
    • Lieb, E. H., "Some convexity and subadditivity properties of entropy," Bull. Am. Math. Soc. 81, 1-14 (1975).
    • (1975) Bull. Am. Math. Soc. , vol.81 , pp. 1-14
    • Lieb, E.H.1
  • 31
    • 0003256486 scopus 로고
    • Inequalities: Theory of Majorization and its Applications
    • Academic, New York
    • Marshall, A. W. and Olkin, I., Inequalities: Theory of Majorization and its Applications, Mathematics in Science and Engineering, 143 (Academic, New York, 1979).
    • (1979) Mathematics in Science and Engineering , vol.143
    • Marshall, A.W.1    Olkin, I.2
  • 33
    • 17044390263 scopus 로고
    • Submanifold geometry and hessians on the pseudo-Riemannian manifold of metrics
    • Neuwirther, M., "Submanifold geometry and hessians on the pseudo-Riemannian manifold of metrics," Acta Math. Univ. Comen. 52, 51-85 (1993).
    • (1993) Acta Math. Univ. Comen. , vol.52 , pp. 51-85
    • Neuwirther, M.1
  • 34
    • 36449005102 scopus 로고
    • Geometry of canonical correlation on the state space of a quantum system
    • Petz, D., "Geometry of canonical correlation on the state space of a quantum system," J. Math. Phys. 35, 780-795 (1994).
    • (1994) J. Math. Phys. , vol.35 , pp. 780-795
    • Petz, D.1
  • 35
    • 0030501619 scopus 로고    scopus 로고
    • Monotone metrics on matrix spaces
    • Petz, D., "Monotone metrics on matrix spaces," Linear Algebr. Appl. 244, 81-96 (1996).
    • (1996) Linear Algebr. Appl. , vol.244 , pp. 81-96
    • Petz, D.1
  • 36
    • 0042383302 scopus 로고    scopus 로고
    • Covariance and Fisher information in quantum mechanics
    • Petz, D., "Covariance and Fisher information in quantum mechanics," J. Phys. A 35, 929-939 (2002).
    • (2002) J. Phys. A , vol.35 , pp. 929-939
    • Petz, D.1
  • 37
    • 0009130255 scopus 로고    scopus 로고
    • On the Riemannian metric of α-entropies of density matrices
    • Petz, D. and Hasegawa, H., "On the Riemannian metric of α-entropies of density matrices," Lett. Math. Phys. 38, 221-225 (1996).
    • (1996) Lett. Math. Phys. , vol.38 , pp. 221-225
    • Petz, D.1    Hasegawa, H.2
  • 38
    • 0030544975 scopus 로고    scopus 로고
    • Geometry of quantum states
    • Petz, D. and Sudár, C., "Geometry of quantum states," J. Math. Phys. 37, 2662-2673 (1996).
    • (1996) J. Math. Phys. , vol.37 , pp. 2662-2673
    • Petz, D.1    Sudár, C.2
  • 39
    • 4243088744 scopus 로고    scopus 로고
    • Riemannian geometry approach to critical points: General theory
    • Ruppeiner, G., "Riemannian geometry approach to critical points: General theory," Phys. Rev. E 57, 5135-5145 (1998).
    • (1998) Phys. Rev. E , vol.57 , pp. 5135-5145
    • Ruppeiner, G.1
  • 41
    • 0004254276 scopus 로고
    • Imperial College Press, World Scientific, Singapore
    • Streater, R. F., Statistical Dynamics (Imperial College Press, World Scientific, Singapore, 1995).
    • (1995) Statistical Dynamics
    • Streater, R.F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.